Florida, 2015Tornadoes and Damaging Wind in Florida, February 5, 2015
February 5, 2015 · NWS MFL · 4 events in 2 counties and zones
A cold front moved across South Florida with showers and severe thunderstorms ahead of the front. One of these severe thunderstorms spawned a tornado in Boca Raton.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 1
- Property damage
- $13,000
- Crop damage
- None recorded
- Events
- 4
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A cold front moved across South Florida with showers and severe thunderstorms ahead of the front. One of these severe thunderstorms spawned a tornado in Boca Raton.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before the first event at Feb 5, 6:09 AM EST, 1 hour 27 minutes earlier.
Area forecast discussion, Feb 5, 6:09 AM EST, 1 hour 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
609 AM EST THU FEB 5 2015
.AVIATION...
WIDELY DISPERSED SHOWERS/THUNDERSTORMS CONTINUE TO AFFECT THE
LOCAL GULF WATERS AND NORTHERN INTERIOR SECTIONS OF SOUTH FLORIDA
THIS MORNING. FOR THE SHORT TERM...TERMINAL KAPF HAS VCTS AND
COULD HAVE THUNDERSTORMS IMPACTING THE TERMINAL WITH BRIEF
PERIODS OF IFR CONDITIONS OVER THE NEXT HOUR OR TWO. FOR THE EAST
COAST TERMINALS...VCTS NOT ASSIGNED AS ONLY ISOLATED THUNDERSTORM
ACTIVITY IS EXPECTED THROUGH 18Z ALTHOUGH PERIODS OF MVFR
CONDITIONS OR VERY BRIEF IFR CONDITIONS MAY BE POSSIBLE WITH HEAVY
SHOWERS OR THUNDERSTORM OCCURRENCE. REGIONAL WINDS SLOWLY
TRANSITIONING TO SSW AND FORECAST TO BECOME MORE WESTERLY THROUGH
18Z WHILE INCREASING TO AROUND 15 KNOT RANGE.
60
&&
.PREV DISCUSSION... /ISSUED 446 AM EST THU FEB 5 2015/
DISCUSSION...
LOW PRESSURE IS CURRENTLY MAKING ITS WAY ACROSS CENTRAL FLORIDA.
ITS TRACK IS SOMEWHAT FURTHER SOUTH THAT MODELS HAD BEEN
FORECASTING OVER THE LAST SEVERAL DAYS, BUT OTHERWISE, FAIRLY ON
TRACK. SHOWERS HAVE BEEN MOVING INTO THE NORTHERN FRINGES OF THE
CWA THIS MORNING AND WILL CONTINUE TO INFILTRATE THE AREA THROUGH
THE DAY. LOOKING AT THE HRRR ANALYSIS, THERE IS A PREFRONTAL
TROUGH MOVING ONSHORE, ALONG THE GULF COAST EARLY THIS MORNING,
THAT IS CAUSING THE INITIAL ROUND OF SHOWERS AND SOME
THUNDERSTORM ACTIVITY. THESE THUNDERSTORMS ARE BEGINNING TO
APPROACH COLLIER, GLADES, AND HENDRY COUNTIES. HOWEVER, AS THEY
ARE MOVING ONSHORE, THEY APPEAR TO BE WEAKENING. SO, WILL CONTINUE
WITH THE CURRENT FORECAST OF A SLIGHT CHANCE OF THUNDERSTORMS FOR
THE AREA. LOOKING AT LAST NIGHTS SOUNDING FOR MIAMI, THERE WAS
STILL A STRONG CAP IN PLACE AROUND 900MB. THERE IS ANOTHER CAP AT
AROUND 600MB. THE NAM MODEL SOUNDINGS SHOWED THE CAPS, BUT NOT AS
DEFINED AS THE ACTUAL SOUNDING SHOWED. THESE SHOULD BE ERODING, AS
THE MODEL FORECAST, WITH THE LOW AND THE FRONT MOVING THROUGH THE
AREA.
ANOTHER LARGER CHANGE IN THE MODELS FOR THE DAY IS THE UPPER LEVEL
SUPPORT. MODELS YESTERDAY SHOWED A JET OVER NORTH CENTRAL FLORIDA.
NOW, THEY ARE MUCH FURTHER SOUTH WITH THE JET. BOTH THE ECMWF AND
THE GFS ARE SHOWING A 120KT JET AT 250MB MOVING INTO THE AREA NEAR
THE FT MYERS AREA AROUND 18Z, COINCIDING WITH THE FRONTAL PASSAGE.
THIS COULD HELP TO SUPPORT CONVECTION ALONG THE FRONT AS IT MOVES
THROUGH SOUTH FLORIDA TODAY. THE NAM, GFS, AND THE HRRR ARE
SHOWING LIMITED CAPE THROUGH THE DAY, WITH UP TO AROUND 500J.
LAPSE RATES ONLY GO UP TO AROUND 6 C/KM. OVER ALL, NOT AN OPTIMAL
SETUP FOR CONVECTION, BUT AGAIN, PROBABLY ENOUGH FOR THUNDERSTORMS
WITH THE FRONTAL PASSAGE. ALSO, WITH WINDS THROUGH THE MIXING
LAYER OF 30 TO 35 KTS, WOULD NOT BE SURPRISED TO SEE A FEW
STRONGER GUSTS FROM ANY STORMS THAT DO DEVELOP, BUT CURRENTLY NOT
THINKING ANYTHING SEVERE.
THE MODELS SHOW THE FRONT ENTERING SOUTH FLORIDA SOMETIME AROUND
15Z THIS MORNING. THE HRRR SHOWS FAIRLY LIGHT WIDESPREAD RAIN
SHOWERS WELL AHEAD OF THE FRONT. IT DOES SHOW THAT THE SHOWERS DO
TRY TO FORM A MORE ORGANIZED LINE BY EARLY AFTERNOON WITH SOME
POSSIBLE HIGHER REFLECTIVITY ALONG THE FRONT. IT DOES HINT THAT
THE BETTER CONVECTION WILL BE OFFSHORE, IN BOTH IN THE ATLANTIC
AND GULF WATERS. THIS LINE FAIRLY QUICKLY PROGRESSES TO THE
SOUTHEAST. MODELS INDICATE IT SHOULD EMERGE INTO THE FLORIDA
STRAITS SOMETIME AROUND 20Z THIS AFTERNOON. THE HRRR DOES INDICATE
SOME RESIDUAL SHOWER ACTIVITY ACROSS THE CWA INTO THE EVENING
HOURS.
ONCE THE FRONT PASSES, HIGH PRESSURE WILL BEGIN TO BUILD IN ONCE
AGAIN. WITH THE LOW ORIGINATING THERE IS NO SIGNIFICANT COLD AIR
THAT WILL COME INTO SOUTH FLORIDA. THE HIGH IS MOVING IN FROM THE
NORTHWEST AND 850MB TEMPS WILL DROP, WITH THE ECMWF SHOWING 4C
DOWN TO THE LAKE BY 00 SATURDAY. THE GFS IS VERY SIMILAR. HOWEVER,
WITH A NORTHEASTERLY FLOW, THE TEMPERATURES WILL BE GREATLY
MODERATED BY THE MARINE ENVIRONMENT. HIGHS WILL BE IN THE 70S THIS
WEEKEND AND LOWS WILL GENERALLY BE IN THE 50S TO AROUND 60 ALONG
THE COAST, WITH THE EXCEPTION OF SOME POSSIBLE UPPER 40S IN THE
NORTHWEST INTERIOR.
HIGH PRESSURE WILL KEEP THINGS PRETTY MUCH QUIET THROUGH THE
BEGINNING OF THE WEEK, BARRING A LIGHT COASTAL SHOWER HERE OR
THERE, MAINLY ON FRIDAY. BY SUNDAY , LOW PRESSURE MOVES TO THE
SOUTHEAST FROM THE NORTHERN PLAINS, AND INTO THE OHIO VALLEY. THIS
WILL SETUP THE NEXT SYSTEM THAT MAY AFFECT SOUTH FLORIDA MONDAY
NIGHT AND TUESDAY.
MONDAY MORNING A 500MB TROUGH DIGS INTO THE EASTERN UNITED STATES
AND INTERACTS WITH THE SURFACE LOW AS IT MOVES OFF THE MIDATLANTIC
COAST. THIS LOW WILL HAVE A COLD FRONT THAT WILL MOVE INTO NORTH
FLORIDA MONDAY EVENING. MODELS DIFFER ON THE STRENGTH OF THE
FRONT. THE ECMWF IS SOMEWHAT STRONG AND WETTER THAN THE GFS, AND
HAS BEEN OVER THE LAST FEW NIGHTS, BUT HAS BEEN PERSISTENTLY
BACKING OFF EACH NIGHT, SLOWLY COMING MORE IN LINE WITH THE GFS.
THE GFS HAS MORE OR LESS A DRY FRONTAL PASSAGE FOR SOUTH FLORIDA
ON TUESDAY. GIVEN THIS, HAVE ONLY A SLIGHT CHANCE OF SHOWERS IN
THE FORECAST FOR THIS FRONT.
AVIATION...
WITH A DEEPENING SURFACE LOW IN THE NORTHEAST GULF AND ASSOCIATED
DEVELOPING FRONT THERE IS A LINE OF CONVECTION AND THUNDERSTORMS
IN THE EASTERN GULF. THE LATEST GUIDANCE SUGGESTS THAT THE LINE OF CONVECTION
COULD ENTER THE GULF WATERS OF SOUTH FLORIDA AROUND
09Z...ALTHOUGH SHOWERS MAY BE POSSIBLE AHEAD OF THE MAIN LINE. FOR
TERMINAL KAPF...VCTS ASSIGNED AT 09Z ALTHOUGH THERE IS SOME
UNCERTAINTY WITH THE LATEST GUIDANCE INDICATING THAT THE
ENVIRONMENT MAY NOT BE COMPLETELY FAVORABLE FOR SUSTAINED
THUNDERSTORMS. SIMILARLY FOR THE EAST COAST TERMINALS WITH NO VCTS
IN THE TAF'S. WINDS FOR THE EAST COAST TERMINALS FORECAST TO
BECOME SOUTHWESTERLY IN THE 12 TO 15 KNOT RANGE AROUND 14-15Z TIME
FRAME WITH HIGHER GUSTS POSSIBLE. IFR CONDITIONS ARE NOT FORECAST
BUT VERY BRIEF PERIODS MAY BE POSSIBLE WITH A PASSING SHOWER OR
ISOLATED THUNDERSTORM.
MARINE...
A LOW PRESSURE SYSTEM AND ITS ASSOCIATE COLD FRONT WILL MOVE
ACROSS THE SOUTH FLORIDA AREA TODAY. THIS WILL BRING SHOWERS AND ACHANCE
OF SOME THUNDERSTORMS TO ALL SOUTH FLORIDA WATERS THROUGH THE DAY.
WINDS WILL BECOME BREEZY WITH SOME STRONG GUSTS. THIS HAS PROMPTED
THE ISSUANCE OF A SMALL CRAFT ADVISORY FOR THE ATLANTIC WATERS.
THE WINDS ARE FORECAST TO PERSIST INTO SATURDAY. THIS AND SEAS
BUILDING TO AROUND 10 FEET WILL KEEP THE ADVISORY ACTIVE THROUGH
AT LEAST EARLY SATURDAY AFTERNOON FOR NOW. WINDS WILL ALSO
INCREASE ACROSS THE GULF AND LAKE WATERS, ALTHOUGH CURRENTLY NOT
FORECAST TO BE QUITE AS STRONG AS OVER THE ATLANTIC. THEREFORE
ONLY A SMALL CRAFT SHOULD EXERCISE CAUTION STATEMENT IS IN EFFECT
FOR NOW. HOWEVER, THESE AREAS MAY ALSO SEE AN ADVISORY ISSUED
LATER TODAY.
BEHIND THE FRONT, HIGH PRESSURE WILL SLOWLY BUILD IN, BRINGING
MOSTLY DRY CONDITIONS THROUGH THE WEEKEND. SEAS AND WINDS ARE
EXPECTED TO IMPROVE MID DAY SATURDAY. ANOTHER COLD FRONT IS
EXPECTED TO MOVE INTO THE AREA TUESDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 78 61 71 59 / 90 20 20 10
FORT LAUDERDALE 78 60 72 61 / 90 30 20 10
MIAMI 79 60 73 60 / 90 30 20 10
NAPLES 74 54 72 53 / 90 10 0 0
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY UNTIL 1 PM EST SATURDAY FOR AMZ650-651-670-
671.
GM...NONE.
&&
SHORT TERM...13/SI
LONG TERM....13/SI
AVIATION...60/BDHazardous weather outlook, Feb 5, 5:00 AM EST, 2 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
500 AM EST THU FEB 5 2015
AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
052200-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
500 AM EST THU FEB 5 2015
...THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TODAY...
...HAZARDOUS MARINE CONDITIONS FOR THE ATLANTIC WATERS...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.
.DAY ONE...TODAY AND TONIGHT
RIP CURRENTS: THERE IS A SLIGHT RISK OF RIP CURRENTS ALONG THE
GULF AND ATLANTIC COAST BEACHES TODAY. THE RISK OF RIP CURRENTS
ALONG THE ATLANTIC COAST BEACHES WILL INCREASE LATE TONIGHT.
THUNDERSTORMS: AS A COLD FRONT PASSES ACROSS THE REGION TODAY,
THERE IS A SLIGHT CHANCE OF THUNDERSTORMS. THE MAIN THREATS WILL
BE CLOUD TO GROUND LIGHTNING STRIKES AND GUSTY WINDS.
WATERSPOUTS: THERE IS A SLIGHT RISK OF WATERSPOUTS ACROSS THE
REGIONAL WATERS TODAY.
WIND: WITH THE OCCURRENCE OF HEAVY SHOWERS OR THUNDERSTORMS, WIND
GUSTS FROM 30 TO 40 MPH MAY BE POSSIBLE.
WAVES: WINDS AND SEAS WILL INCREASE ACROSS THE REGIONAL WATERS
TODAY INTO FRIDAY MORNING, WITH HAZARDOUS SEAS EXPECTED TO
DEVELOP ACROSS THE ATLANTIC WATERS AND GULF STREAM TONIGHT.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
HAZARDOUS MARINE CONDITIONS WILL LINGER ACROSS THE ATLANTIC
AND GULF STREAM WATERS INTO SATURDAY WITH A HIGH RISK OF RIP
CURRENTS ALONG THE ATLANTIC COAST BEACHES EARLY FRIDAY THROUGH
SATURDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION: WIDESPREAD SPOTTER ACTIVATION IS NOT
ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT
HIGH WIND AND FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN MIAMI.
FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Special weather statement, Feb 5, 7:02 AM EST, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
702 AM EST THU FEB 5 2015
FLZ067-068-071-072-168-172-051245-
INLAND BROWARD COUNTY FL-COASTAL BROWARD COUNTY FL-
METRO BROWARD COUNTY FL-COASTAL PALM BEACH COUNTY FL-
METRO PALM BEACH COUNTY FL-INLAND PALM BEACH COUNTY FL-
702 AM EST THU FEB 5 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PALM BEACH AND
NORTHEASTERN BROWARD COUNTIES UNTIL 745 AM EST...
AT 701 AM EST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES NORTH OF INTERSECTION I-75 AND U.S. 27...OR 13 MILES WEST OF
CORAL SPRINGS...MOVING EAST AT 50 MPH.
THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES. WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
FORT LAUDERDALE...CORAL SPRINGS...POMPANO BEACH...PLANTATION...
SUNRISE...BOCA RATON...DEERFIELD BEACH...BOYNTON BEACH...DELRAY
BEACH...TAMARAC...MARGATE...LAKE WORTH...LIGHTHOUSE POINT...PALM
BEACH...LAUDERDALE-BY-THE-SEA...HIGHLAND BEACH...OCEAN RIDGE...
LAUDERHILL...COCONUT CREEK AND OAKLAND PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS ACTIVITY WAS ALSO DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR THE
FORMATION OF FUNNEL CLOUDS. STAY TUNED TO NOAA WEATHER RADIO AND
LOCAL MEDIA FOR ADDITIONAL UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 2656 8004 2658 8005 2653 8005 2655 8004
2615 8010 2617 8068 2634 8058 2657 8057
2661 8006 2661 8004
TIME...MOT...LOC 1201Z 268DEG 45KT 2632 8048
10Event by event
2 tornado, 1 thunderstorm wind, 1 lightning. Local standard time, as filed.
Tornado, Palm Beach
- When
- February 5, 7:36 AM EST to 7:37 AM EST
- Where
- Palm Beach County, 5.09 mi WNW of Boca Raton to 4.95 mi WNW of Boca Raton
- Rating
- EF1
- Path length
- 0.3 mi
- Path width
- 70 yd
- Property damage
- $5,000
- Reported by
- NWS Storm Survey
- Coordinates
- 26.384, -80.153
A tornado touched down in the Woodfield Hunt Club community of Boca Raton at 736 AM EST. Damage consisted of several uprooted trees, several large trees snapped halfway up and a tree felled into a house. Roofing was damaged from downed trees and limbs and strong winds also removed numerous Spanish tiles from many homes. Of note was a projectile in the form of a 6-12 inch diameter tree limb which punctured a roof. The tree limb was likely carried by the tornado from an adjacent neighborhood.
The tornado lifted just west of Jog Road and touched down again on the east side of Jog Road. This segment of the tornado was rated an EF-1. Damage total is estimated.
Tornado, Palm Beach
- When
- February 5, 7:37 AM EST to 7:38 AM EST
- Where
- Palm Beach County, 4.7 mi WNW of Boca Raton to 4.12 mi NW of Boca Raton
- Rating
- EF0
- Path length
- 1.1 mi
- Path width
- 50 yd
- Property damage
- $8,000
- Reported by
- NWS Storm Survey
- Coordinates
- 26.387, -80.143
The tornado which had initially touched down at the Woodfield Hunt Club community in West Boca touched down again in The Colonnade community, then continued on a ENE track across St. Andrews Blvd and affecting the Les Jardins community, then lifting at Patch Reef Park south of Yamato Road and west of Military Trail.
Damage in this segment represented EF-0 magnitude and consisted mainly of roof damage, downed trees and branches and light poles (especially at Patch Reef Park). A light pole at the park fell on a city vehicle. Total damage to park was around $8,000 and included the light pole and the windshield of the city vehicle.
Thunderstorm Wind, Broward
- When
- February 5, 7:42 AM EST
- Where
- Broward County, 14.93 mi NNW of Deerfield Beach
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 26.528, -80.164
Power lines were reported down at Boynton Beach Road and Hagen Ranch Road.
Lightning, Broward
- When
- February 5, 9:30 AM EST
- Where
- Broward County, 2.91 mi S of Margate
- Injuries
- 1 direct, 0 indirect
- Reported by
- Newspaper
- Coordinates
- 26.228, -80.205
A Broward County Sheriff's deputy who was directing traffic in Tamarac was injured after lightning struck a nearby utility box. The lightning struck an Florida Power & Light signal box at the corner of the intersection of University Drive and Southgate Boulevard and that transferred some residual electricity to the deputy.
The deputy felt a tingling and was transported to a nearby hospital for examination. Time is estimated.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Lightning
- A lightning strike that killed, injured or caused damage.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Cold in Pennsylvania, February 5 to 6, 20152 deaths · 4 events
- Flood and High Wind in California, February 5 to 9, 2015$500,000 · 71 kt wind · 10 events
- Blizzard and Winter Storm in Alaska, February 5 to 7, 2015$150,000 · 76 kt wind · 6 events
- High Wind in Wyoming, February 5 to 7, 2015$55,000 · 99 kt wind · 11 events
- High Wind in Wyoming, February 5 to 7, 201576 kt wind · 45 events
- Damaging Winds in Florida, February 5, 2015$53,000 · 2 events
- Cold in New York, February 5 to 6, 201512 events
- High Surf in Hawaii, February 5 to 8, 201511 events
- High Wind in Montana, February 5 to 6, 201566 kt wind · 10 events
- Heavy Snow and Winter Weather in Massachusetts, February 5, 20158 events
- High Wind in Montana, February 5 to 7, 201578 kt wind · 8 events
- High Wind in Oregon, February 5 to 6, 2015108 kt wind · 7 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 560385, 565137, 560386, 565138.